Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    2 0 0 0


Joint Bone Spine
Volume 71, n° 6
pages 586-587 (novembre 2004)
Doi : 10.1016/j.jbspin.2003.10.016
Received : 10 June 2003 ;  accepted : 15 October 2003
Rupture of multiple tendons after levofloxacin therapy
 

Denis Braun a, Nadine Petitpain b, Françoise Cosserat b, Damien Loeuille c, Suleiman Bitar d, Pierre Gillet b, c, Philippe Trechot b,
a Pneumology Department, Maillot Hospital, 54150 Briey, France 
b Regional Pharmacovigilance Center, Central Hospital—CHU de Nancy, 29, avenue du Maréchal de Lattre de Tassigny, 54035 Nancy cedex, France 
c Rheumatology Department, Nancy Brabois Teaching Hospital, 54511 Vandœuvre, France 
d Orthopedic Surgery Department, Maillot Hospital, 54150 Briey, France 

*Corresponding author.
Abstract

An 80-year-old man treated by levofloxacin developed multiple tendon ruptures. His symptoms resolved over 9 months after levofloxacin discontinuation. Nasal corticosteroid therapy, aging and chronic respiratory insufficiency were probably predisposing factors in this patient.

The full text of this article is available in PDF format.

Keywords : Levofloxacin, Fluoroquinolones, Tendon rupture




© 2003  Éditions scientifiques et médicales Elsevier SAS. All Rights Reserved.